MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 6 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 6 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-35-6009
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Granuloma (1876); Failure of Implant (1924); Pain (1994); Scar Tissue (2060); Synovitis (2094); Joint effusion (4849)
Date of Event 01/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3: pending investigation.D10: 7021686 02-020-11-0260 - truliant ps cem fem ps cem left sz 6 6095741 02-022-45-6050 - truliant tib fit tray cem sz 6f / 5t 030000 02-029-99-1001 - fluted headless pin 3.0" square head, pk2 025379 02-029-99-1002 - threaded head pin 2.3" square head, pk2 6458787 200-02-41 - three peg patella 41mm.H7: z-0023-2022.
 
Event or Problem Description
As reported, the patient had an initial left tka on (b)(6) 2021.The patient complained of pain and had a recalled poly and was revised on (b)(6) 2024.The insert was replaced.There was no reported breakage of device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.No reported relevant medical history or comorbidities.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: b5, d4 udi#, h3, h6 type of investigation, investigation findings, investigation conclusions the following sections were corrected: h6 clinical code, problem code, and component code h3: the reason for the revision reported cannot be confirmed from the information provided but may due to the reported pain or inclusion of the polyethylene in the packaging recall.The reason for the clinical symptom of the reported pain cannot be conclusively determined.Prosthesis wear of the tibial insert could not be confirmed.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation.
 
Event or Problem Description
Additional information received states that preoperative and postoperative dianoses indicated a failed left total knee arthroplasty secondary to polyethylene wear and synovitis.The patient has had recurrent and persistent effusions with a negative workup for infection.Fluid was sent for gram stain and culture.There was synovitis and granulation tissue, which was debrided.The patella was everted and found to be well fixed without oxidation.The knee was flexed after patellar subluxation.The previous 9mm insert was removed.There were signs of oxidation and polyethylene wear.The femoral and tibial components were checked vigorously and were found to be well fixed.A new 9mm insert was placed and the knee was closed.The patient was awakened and taken to recovery room in stable condition.No further issues or complications were reported.No additional information available.

Brand Name
TRULIANT TIB IMP PS INSERT SZ 6 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
michael crader
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key18592805
Report Number1038671-2024-00132
Device Sequence Number6857890
Product Code JWH
UDI-Device Identifier10885862304704
UDI-Public10885862304704
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02-022-35-6009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2024
Supplement Date Received by Manufacturer07/29/2025
Initial Report FDA Received Date01/27/2024
Supplement Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/19/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale